# SDR P5CA9700796

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Rusted
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 RT BODY GEAR-OLEO RUSTED.  REMOVED RUST PER BOEING SRM 51-10-01 AND REPROTECTED PER BOEING 51-10-02.  PAINTED PER MM 51-24-00.
